# SDR CA090423005

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,891 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Release Cable
- Part number: AS221826802
- Condition: Damaged
- Location: Aerial Tow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED DURING PAST FLIGHT INSP THAT THE "LOCK" INDICATOR WAS NOT FULLY IN THE INDEX WINDOW. AFTER REMOVING THE MANUAL RELEASE COVER IT WAS POSTED THAT THE SWAGED END OF THE MANUAL RELEASE CABLE WAS BINDING ON THE CARGO HOOK COVER. THIS INTERMITTENTLY PREVENTED THE LOCK MECHANISM FROM RETURNING TO A FULLY LOCKED POSITION. THE MFG P/N AS 22-18 CABLE HAS A LONG, CYLINDER SHAPED SWAGE. IT WAS REPLACED WITH AN ONBOARD SYS CABLE P/N 268-024-00 THAT HAS A BALL SHAPED SWAGE. THE CABLE STRANDS THAT PROTRUDED BEYOND THE SWAGE, INTERFERED WITH THE COVER IN A SIMILAR MANNER. THE END OF THE CABLE WAS DRESSED SMOOTH AND NO FURTHER BINDING HAS BEEN NOTED AFTER SEVERAL MANUAL HOOK CYCLES. THE MFG HAS BEEN NOTIFIED.
